# SDR DALA1136220121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX-LT KEEL BEAM CHORD UPPER SURFACE AT STA 1010, CORRODED SURFACE REPAIRED PER PRI490885-14 REV.0 AND REV.1 DATED 18APR2011 1117HRS, PRI490885-14 REV.0 AND REV.1 COMPARED WITH ER/A490885-14 REV.0 DATED 20MAY2011 1130HRS FOUND IN COMPLIANCE.
